MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE CHI STD CATH PACK W DRAPE NDL 072; GENERAL SURGERY TRAY (KIT)

MEX03 MEXICO-JUAREZ PRESOURCE CHI STD CATH PACK W DRAPE NDL 072; GENERAL SURGERY TRAY (KIT)
Model Number CHIP99CP2D
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
From the device history record for component pwtb04-stm, lot number 20200701-23-sh was completed on 07/23/2020.No exception was recorded in the device history record that could lead to the reported incident.The average linting data is 0.187g / 10 pieces.No sample was available for this investigation.From the investigation, there is no abnormal situation which occurred in production or in device history record, therefore, the root cause could not be determined.As a preventative measure we have added a router statement: ¿guidewire bowls and basins must be upside down.All linting components must be in plastic bags.¿ we will continue monitoring customer complaints for trends, which may require further investigation.According to our supplier, or towel is made of cotton, so cotton fiber is born.Supplier continuously working with cah to better control the linting and have implemented several measures to improve it: suctions machines have been installed in grey cloth rolling process, dyeing process and cutting process the suction process was added before product's final folding, and workers do it according to standard operation procedure requirement.Linting test method and acceptable criteria was stipulated to see the suction results.(b)(4).In the folding process, supplier used one cloth pad under 100pieces semi-finished products to avoid linting stuck onto the products during product's transfer.From the device history record for component 9545ncf, lot number 1670b41 was manufactured from 15th to 17th jun 2020.No exception was recorded in the device history record that could lead to the reported incident.As no sample was available for investigation, the root cause could not be determined.No corrective action will be taken at this time.We will continue monitoring customer complaints for trends, which may require further investigation.
 
Event or Problem Description
Based on information from the customer, reportedly, lint has been noticed in the sterile bowl.

Brand Name
CHI STD CATH PACK W DRAPE NDL 072
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key10951288
Report Number1423537-2020-00571
Device Sequence Number703398
Product Code LRO
UDI-Device Identifier10888439007084
UDI-Public10888439007084
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCHIP99CP2D
Device Catalogue NumberCHIP99CP2D
Device Lot Number493892
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/09/2020
Initial Report FDA Received Date12/05/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;